On and off for the past few weeks, my skin has felt like it itches from the inside out. Everywhere. My scalp, my arms, my back, my legs... Even the bottoms of my feet! At first I thought it was maybe a reaction to the new shampoo and conditioner I'd just bought, so I quit using it. After a while it stopped itching but only for a few days. Now the itch is back with a vengence. I also thought it might just be dry skin, so whenever it itches I put lotion on. That only soothes skin from the scratching.
Now I've noticed these weird bumps that form after I've itched a spot for a while. I first noticed them on the back part of my arm, near my shoulder blade. They were small and clustered. Tonight I felt my back and there were some there too. This time I decided I'd had enough and took pictures so I could ask a professional. Here are the links to the best pictures I could take:
You appear to have urticaria, or hives. Most hives are not allergic. If the hives come exclusively after scratching, they are called "dermographism" (skin writing). The cause of these is usually not known, but is hardly ever soaps and detergents or diet, despite what you hear people say. The hives can last a few weeks or a few months, but then go away. I suggest you set up a doctor's appointment, and while you're waiting, take a Claritin 10 milligram tablet every day (an antihistamine) and apply Sarna lotion or Benadryl cream as often as needed to help the itch. Both these products are over-the-counter.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.